0
2013
Impact Factor

Wilberd van der Kallen

P.O.Box 80.010, 3508 TA Utrecht
Mathematics Institute, University of Utrecht

Publications:

van der Kallen W.
Integral Medial Axis and the Distance Between Closest Points
2007, vol. 12, no. 6, pp.  736-745
Abstract
In dimension two we prove an inequality that implies a desirable property of the integral medial axis as defined by Hesselink in Hesselink. In dimension three we conjecture a similar inequality.
Keywords: integral medial axis, continued fraction
Citation: van der Kallen W.,  Integral Medial Axis and the Distance Between Closest Points, Regular and Chaotic Dynamics, 2007, vol. 12, no. 6, pp. 736-745
DOI:10.1134/S1560354707060147

Back to the list